MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. AUXILIARY WATER INLET CAP

AIZU OLYMPUS CO., LTD. AUXILIARY WATER INLET CAP
Model Number MAJ-215
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The gastrointestinal videoscope (gif-1100) was returned to an olympus service center for evaluation (manufacturer report number: 9610595-2022-01693).Upon inspection and testing of the returned device, it was observed the auxiliary water inlet cap, maj-215 (subject device), was missing.This report is being submitted for the reportable malfunction of missing auxiliary water inlet cap.There was no harm or user injury reported due to the event.
 
Additional Manufacturer Narrative
The subject device was not returned to an olympus service center for evaluation.The investigation is ongoing.If additional information becomes available, this report will be supplemented accordingly.
 
Additional Manufacturer Narrative
H4 device manufacturer date: date of manufacture cannot be identified since the serial number/ lot number was not provided.The device history record was unable to be reviewed for this device since the lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the legal manufacturer's investigation, the root cause of the reported issue could not be identified.The following information is stated in the ifu (instructions for use) operation manual 4.2 insertion: when the auxiliary channel adaptor is not connected to the auxiliary water inlet, attach the auxiliary water inlet cap to the auxiliary water inlet and cover the auxiliary inlet.Otherwise, patient debris or fluids that flow backward may drip from the auxiliary water inlet.Olympus will continue to monitor field performance for this device.

Brand Name
AUXILIARY WATER INLET CAP
Common Device Name
AUXILIARY WATER INLET CAP
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer Contact
masaharu hirose
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8-520
JA   965-8520
426422891
MDR Report Key15462543
Report Number9610595-2022-02032
Device Sequence Number12452033
Product Code FDF
UDI-Device Identifier04953170071713
UDI-Public04953170071713
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-215
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer10/18/2022
Initial Report FDA Received Date09/22/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown